I‘m not taking it with too much water. limonene will make me worse. I have severe gerd and hiatal hernia. Im on lanzoprazole for years now and I end up in hospital if I go off it. Last time I was almost in dka and in hospital for 24 hours with the result, my bg crashing all the time and digestion a total mess.
There is no way I can take this, I will end up at the er. And its also making me very nauseous now and a bad headache and constipation with soft stool too. I feel like I’m being poisoned. I stopped it last night. I am not going to burn a whole in my stomach etc with this awful drug. It is also causing my blood glucose to crash.
I called citi md and asked to continue zithromax but they said that will not work for EC. Told me to keep taking this, Sorry but NO. There has to be some other way to treat this. When the cure is worse than the disease something is wrong.
Supposedly they are making an appointment with ids for me. I will ask about minoxycycline but somehow I doubt I can tolerate that either. I think it will affect my stomach adversely too. I just feel poisoned at this point and I want to stop all antibiotics now. I have more zpack at home and I could just try that I guess and hope it works. I was on flagyl 4 years ago for suspected parasite and it was so bad I stopped it too.
I just wonder if I even need to take anything at this point since I did not have a severe event and this is not chronic like lyme.
Generally, Mino isn't as hard on the tummy. But, doxy may be better for the Erlichia.I just wonder if I even need to take anything at this point since I did not have a severe event and this is not chronic like lyme.
If you don't treat it when it's an early infection....it will become a chronic infection....and treatment will be much longer.
So, it's best to address it now. There are two types of doxy....maybe you could try the other one?
Call the pharmacist and ask which one is easier on the tummy.Thanks Girlie,
Since I have have had severe reaction to doxy I’m not even going to try the other one. I will ask if I can try the one you mentioned or just take another Z pack that I have at home which I know will not cause severe problems for me. I don’t think all of you understand just how ill this is making me, this is not an option for me. As I said I can end up in the hospital if I get any type of severe digestive issues. Due to type one diabetes.
The only reason they said that z pack is not effective against EC it’s because it’s never been tested/ used prolly but that doesn’t mean that it won’t work. if it works for lyme which is a similar bacteria, which they told me it does, then it will work for EC as well I’m sure.
As for developing a chronic infection do you have any links specifically about
EC that suggest or prove that it can turn into a chronic syndrome? I have not been able to find anything online. The only thing I found so far says that it does not turn into a chronic syndrome- it’s an acute event and for some people it’s a minor event. So until I read some evidence that I am going to possibly develop some type of syndrome from this I am not going to believe that. Also the other problem is I don’t really know when I contracted this, it could’ve been the recent bite but it also could’ve been at another time or even a long time ago. There is no way to know for sure.
What is Ehrlichiosis?
Click here for pictures of lone star ticks
Human Monocytic Ehrlichiosis (HME) , is caused by Ehrlichia chaffeensis, a type of bacteria known as rickettsia, and is transmitted to humans by the bite of the lone star tick Amblyomma americanum.
Unlike Lyme disease, ehrlichiosis is considered an acute infection without chronic long-term consequences. Its severity varies from person to person. Many people exposed to the disease agent exhibit no symptoms, while others suffer mild symptoms that resolve without treatment. In a minority of cases, however, ehrlichiosis produces severe symptoms requiring immediate antibiotic treatment. These cases can be life-threatening and even fatal for elderly patients and others with compromised immune systems.
Anyway none of that matters because I am not going to take a drug that makes me feel like I’m being poisoned-end of story- maybe they can inject it daily or weekly? I don’t know if bypassing the stomach will get rid of all of the side effects though. I often get the same side affects from drugs orally and Topically. For instance anti-inflammatory drugs in gel form give me the same stomach effects as they do orally it just takes longer usually.
I just hope there is some other way to treat this otherwise I will have to just leave it be and see what happens. Someone on my diabetes site suggested cannabis. I don’t know if she was suggesting if I could cure this or suggesting to use it to treat symptoms. I do not smoke anything as I know that it will cause damage to your lungs and I’m asthmatic so I would never do that anyway. I’m also hesitant to use cannabis because it can lower your blood sugar very seriously if you are on insulin which could turn into a life-threatening event for me.
Post Edited (meowee) : 11/19/2018 4:06:18 PM (GMT-7)